# SDR 96UAL900989

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 29169071
- Condition: Torn
- Location: Hyd System
- Component: Douglas Airc, AGY79155001
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST NR 2 HYDRAULIC QUANTITY.  RETURNED TO ORD.  *S/D*  POPPET VALVE O-RING ON RESERVOIR RELIEF AND SAMPLING VALVE FAILED RELEASING HYDRAULIC FLUID OVERBOARD.  REPLACED VALVE.
